# SDR CALA2011031500144

- Difficulty date: March 14, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 47,122 hours, 6,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0001 R2 DOOR CEILING EMERGENCY LIGHT FOUND INOP.  R2 DOOR CEILING EMERGENCY LIGHT RELAMPED AND OPERATION CHECK CARRIED OUT NORMAL AMM 33-51-05.
